# SDR AALA20130326030

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN AREA, STATION 465 AND LONGERON 4 RIGHT, INBOARD LONGERON LEG CRACKED.  INSTALLED LONGERON SECTION AND SPLICE FROM STATIONS 438 TO 474 PER SRM 53-02-00 FIGURE 18.
